# SDR UPS05143831

- Difficulty date: January 30, 2005
- Submitted: January 31, 2005
- Operation: Air carrier
- Aircraft: N135UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0818
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Inoperative
- Location: Fwd Entry Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR SLIDE ARM (ESCAPE SLIDE) WILL NOT TEST PROPERLY.  AURAL WARNING BUT NO LIGHT.  RESEATED AUTONOMOUS STANDBY PWR SUPPLY UNIT PER A300 AMB 3-52-05-004 AND AMM 52-73-18-4, OPS CK OK.
